# SDR SWAA2017092716689

- Difficulty date: September 18, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 49,398 hours, 28,778 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50403
- Part serial: 001405
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 4 SLAT SKIN CRACKED BETWEEN FASTENERS 1 TO FASTENER 6.  REPAIRED SLAT SKIN PER EA.
